# SDR SWAA2022021749393

- Difficulty date: July 30, 2018
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N8634A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42522
- Aircraft time: 15,023 hours, 6,551 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Fitting
- Condition: Debonded
- Location: Elevator Lh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH ELEVATOR TAB AND MOST FITTING FAIRING DISBANDED FROM TAB / REINSTALLED AND SECURED FITTING FAIRING AND ELEVATOR TAB PER BOEING WING 183 A 8100. PER TSR 201806156
